Aa
Aa
A
A
A
Close
Avatar universal

chronic fatigue

I have had psoriasis since I was 11 (I am 47 now). In the past 3 years I have had several surgeries and thought my increased fatigue was just my body trying to recover. Last surgery was 06/2009. This was my breast reconstruction with silicone implants. After that surgery my fatigue severely increased to the point I could not stay awake at work, in the car, In Sept. I finally was sent for sleep study and DX with severe sleep apnea and PLM. Cpap has helped this alot. Even with Cpap still fatigued at work where I was still falling asleep talking to people and still driving issues. Currently on large doses of Adderall and Pravogil to help me stay awake. The Pravogil has helped some but the rest of the stimulants  seem to be just candy. No effect. ? narcolepsy/hypersomnia but still testing and trying meds. In July of 2009 I was dx with Uveitis bilateral and intermediate. Had to go on Methotrexate before able to keep from coming back as soon as eye drops were stopped. They think this is from the Psoriasis. The methotrexate does not do a thing for the outer skin break outbreak.
Since my fatigue dramatically increased about 2-3 weeks after the implants I am wondering if these could be the cause. I read that with Psoriasis, Silicone implants could cause some issues with reactions to these? I am not worried about a leak since the increased fatigue was so soon after the implants but I also found out the implants are encased in a silicone shell. Could my body be reacting to these because of the psoriasis?>  I have also had increased problems with concentrating and remembering things. Since all the meds they are trying for the excessive fatigue are not working much, I am wondering if I am fighting a losing battle. Am I treating the wrong cause? Hope you can help with this since the docs are running out of options. Also if the psoriasis could be the culpret for the Uveitis and what is the long term issues / treatments for this.  Thank you and again sorry so long.;

shelly
3 Responses
Sort by: Helpful Oldest Newest
642304 tn?1242606724
MEDICAL PROFESSIONAL
I can only tell you that patients with your signs/symptoms and breast implants that we tested all had chronic infections, such as Mycoplasma, Chlamydia pn. and other chronic bacterial and viral infections.  Removal of the implants helped but did not solve the problem. You should consider having your blood tested (see our website, immed.org for more information on the types of tests that can be initiated).

If you have one or more chronic infections, then treatment is possible, and the implant disease patients that we assisted all eventually recovered, but it took quite a long time for their problems to resolve and they did not have to return to immune-suppressing drugs to control their symptoms.  
Helpful - 3
Avatar universal
I had  breast implants about 6 years ago and now have muscle fatigue in my legs and started having knee pain,dizziness at times.  My CD 57 was 44 and C4A was 5,100.  They said I had Lymes and treated me with Rocephin 2 gm Iv for 28 days and DOXYCYCLINE 100mg po BID for 28 days.  The muscle fatigue went away and joint pain but all my labs from quest were negative.  My western blot,bortenella,Babesia,Q-Fever.  Lymes specialist says a biofilm will form around the antibodies causing them to not show up.  Is this true?  I am still having pain under my left breast under ribs at times.  My muscle do get tired easier.  I am confused and do not know what to do.  Concerned Client
Helpful - 0
642304 tn?1242606724
MEDICAL PROFESSIONAL
A related discussion, Biofilm and Lyme Disease was started.
Helpful - 0

You are reading content posted in the Autoimmune Disorders Forum

Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?